# SDR SWAA2023070554482

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+9 RBL12 WL208.<[01] CRACKED INTERCOSTAL AT FWD. CABIN BS344+9 RBL12 WL208 WITH NEXT DIMENSION L=0.600' TOOL USED CALIPER ID: ATS2739; S/N: A22004232; DATE: 11/2022; DUE:11/2023 P/N 141A5410-24; VERIFIED APPLICABILITY OF SRM 53-10-51-0L-2 FOR IDENTIFICATION AND SRM 53-10-51-1A-1 FOUND TO BE OUT LIMITS; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C.;[02] REMOVED INTERCOSTAL AT FWD CABIN BS344+9 RBL12 WL208 I.A.W SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5410-24 I.A.W SRM 51-40-05-0G-0. AND DWG 141A5400. AND OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION 3 'LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5410-24 I.A.W SRM 51-40-05-0G-0. AND DWG 141A5400.' OK TO INSTALL NOT GIVEN DUE TO END OF SHIFT.;[05] REQUEST OK TO INSTALL PART;[06] OK TO INSTALL PART;[07] INSTALLED INTERCOSTAL AT FLOOR STRUCTURE BS 344- BS 360 RBL 12 WL 208 PER SRM 51-40-02-0G-0 AND DWG 141A5400;[08] VERIFIED CORRECTIVE ACTION #7;[09] UPDATE MEASUREMENTS;[10] VERIFIED CORRECTIVE ACTION 8 AND MEASUREMENT TABLE
